Kirkland Allergy Medicine 600 Tablets 25 mg Diphenhydramine Antihistamine
Kirkland Signature Allergy Medicine 600 Tablets 25 mg Diphenhydramine Antihistamine
Brand New! Factory Sealed Fresh Boxes! Expiration dates will be at least 1 year!
Kirkland Signature™ Allergy Medicine, antihistamine and allergy relief.
Active Ingredients (in each tablet) - Purpose:
Diphenhydramine HCl 25 mg - Antihistamine
Corn Starch, D&C Red #27 Aluminum Lake, Dicalcium Phosphate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Silicon Dioxide, Stearic Acid, Talc, Titanium Dioxide.
Temporarily relieves symptoms from hay fever and upper respiratory allergies:
- Runny Nose
- Itching, watery eyes
- Itching of the nose or throat
Temporarily relieves these symptoms due to the common cold:
- Runny Nose
Warning Do not use:
- To make a child sleepy
- With any other product containing diphenhydramine, even one used on skin
Ask your doctor before use if you have:
- A breathing problem such as emphysema or chronic bronchitis
- Trouble urinating due to enlarged prostate gland
- Are taking sedatives or tranquilizers
When using this product:
- Marked drowsiness may occur
- Avoid alcoholic drinks
- Alcohol, sedatives and tranquilizers may increase drowsiness
- Be careful when driving a motor vehicle or operating machinery
- Excitability may occur, especially in children
If pregnant or breast-feeding, ask a health professional before use.
KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away.
- Take every 4 to 6 hours, or as directed by a doctor.
- Do not take more than 6 times in 24 hours
- Adults and children 12 years and over - Take 1 to 2 tablets
- Children 6 to 12 years of age - Take 1 Tablet
- Children under 6 years - Do not use.
- Protect from moisture
- Use by expiration date on package
- Store at 25ºC; excursions permitted between15º-30ºc (59º-86ºF)